The Ears Buzz After Using Ear Drops?
Good night Doc, 3 weeks ago I had a small operation on my ear, because there was a lump in it. Then in another week I was told to control, given drops of ear of ofloxacin, but my ears actually buzzed and my hearing decreased. my complaint, but still still told to give the ear drops What are the possible effects of the ear drops ?? Thank you
Hello Devy, thank you for asking.
Ofloxacin is a broad spectrum group of antibiotics. In the form of ear drops, it is generally used to treat ear canal infections. Ear drops are sometimes used to cause congestion and hearing loss, because ear drops will fill the ear canal. Gradually the liquid will be absorbed and partially evaporate.
Each drug certainly has side effects. In ofloxacin ear drops, some side effects that may arise are:
Allergic reaction or irritation. Usually characterized by redness of the skin, burning or itching, and swelling.
Numbness or tingling.
Changes in soy sauce.
Ringing in the ears may be caused by side effects of the drug. It might also be caused by an infection condition or ear disorder that you are currently experiencing.
Inform your doctor if you are currently also taking other drugs or supplements. This is because, sometimes there are interactions between certain types of drugs. Drug interactions may increase the risk of side effects.
Please do not stop taking the drug before you re-consult a doctor. If your condition worsens, contact your doctor immediately. Explain in detail about your complaint.
Thus the information from me, hopefully you are helped. Regards.